Facebook Pixel
EmpowHER Guest

have had a tubal ligation, and am 5 days late...

By Anonymous April 9, 2015 - 1:46pm
Rate This

I had a tubal ligation a little over 2 years ago. But, for the last week I have been experiencing back cramp, lower abdominal cramps, fatigue, and cravings. I am 5 days late on my cycle (which i am never late). I have taken 2 tests and both were negative. I am waiting to hear back from my doctors office, but just wondering if anything like this has happened to anyone. If so, were you pregnant? The only time I have ever experienced these type of back cramps, I was pregnant....

Add a Comment3 Comments

The same thing is happening to me only i have spotting for thirty mintues when im suppose to start my period and then nothing. Only time i have back cramps lower abdominal pain and cramps cravings and fatigue is when im pregnant. Also my belly is getting huge and im gaining weight like crazy. Took a test came back negative. I took another one bout a week ago and came back positive. I dont want to get my hopes up cause i know that there is a chance of having a mole pregnancy. Going to the doctor to find out for sure.

April 15, 2015 - 3:50am

Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to our community.

There is a slight risk of becoming pregnant after tubal ligation. This happens to about 5 out of 1,000 women after 1 year. Pregnancy may occur if the tubes grow back together or a new passage forms that allows an egg to be fertilized by sperm.

Please keep us updated after you hear back from your doctor's office.


April 9, 2015 - 4:42pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

My doctors office said to call Monday if my cycle has not started. As of today it still hasn't started. I am now 1 week late, and having real bad cramps. Will post when i find out something.

April 11, 2015 - 11:28am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.